Welcome, Guest. Please login or register.
August 17, 2019, 07:12:59 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 746830
  • Total Topics: 62530
  • Online Today: 303
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 am)
Users Online
Users: 1
Guests: 282
Total: 283

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Akaindy - Biktarvy  (Read 894 times)

0 Members and 1 Guest are viewing this topic.

Offline Akaindy

  • New Member
  • Posts: 1
Akaindy - Biktarvy
« on: February 07, 2019, 03:03:51 pm »
I've been on Biktarvy for a couple months. I've had pins and needles sensations in my face and around my body, and slight nerve pain in my hands and feet. This has been happening for about a month. I wonder if it's a side effect of the Biktarvy. I switched from Stribild because it was making me tired.

Offline gorka

  • Member
  • Posts: 77
Re: Akaindy - Biktarvy
« Reply #1 on: February 09, 2019, 12:18:44 am »
I had same sensation when I first started it but it went away after a few months

Offline SFlSurvive

  • Member
  • Posts: 32
Re: Akaindy - Biktarvy
« Reply #2 on: March 07, 2019, 03:56:00 pm »
I take Biktarvy too and had a few weird side effects but they gradually went away after a few months too. Hope yours has gotten better!  :)
God got me through!

Offline BlueMoon

  • Member
  • Posts: 669
  • Calling from the Fun House
Re: Akaindy - Biktarvy
« Reply #3 on: March 18, 2019, 09:37:02 pm »
I switched to Biktarvy about two months ago, from a similar regimen of Truvada and Isentress, and have not noticed anything different.  I would have notified my HIV doctor if I did.
It's a complex world

Offline No name

  • New Member
  • Posts: 1
Re: Akaindy - Biktarvy
« Reply #4 on: March 30, 2019, 01:22:38 pm »
I can't believe you got insurance to pay for Biktarvy. Mine won't. United is the worst. Penn has me on Tivicay and Descovy. Supposed to be the best and no side effects. Penn is top notch. I am not convinced Biktary is more effective. It had a success rate of 89% versus Dolutegravir Tivicay which was higher at 93%.

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 12,767
  • Twitter @JimAllenDublin
    • HIV Lessons
Re: Akaindy - Biktarvy
« Reply #5 on: March 30, 2019, 01:50:21 pm »
@No name

Welcome to the forum.

Its customary for new members to have their own initial thread and to introduce themselves to the other forum members, let us know how your getting on with HIV treatment, what your labs are like etc etc. So if you could open your own introduction thread before posting elsewhere on the forum it would be appreciated. 

Thank you.

I can't believe you got insurance to pay for Biktarvy. Mine won't. United is the worst. Penn has me on Tivicay and Descovy. Supposed to be the best and no side effects. Penn is top notch. I am not convinced Biktary is more effective. It had a success rate of 89% versus Dolutegravir Tivicay which was higher at 93%.

Reference please?

In the blind studies published last year I looked at Biktavy suppression rates were equal if not better than Tivicay + Descovy.

Quote
At the 96-week mark, all of those who received Biktarvy had a fully suppressed viral load compared with 98.2 percent of those who received Tivicay plus Descovy, a difference that was statistically significant, meaning it is unlikely to have been driven by chance.

https://www.poz.com/article/gileads-biktarvy-effective-tivicay-plus-descovy

http://www.aidsmap.com/Bictegravir-matches-dolutegravir-in-first-line-treatment/page/3360485/

Equal again when compared to Triumeq 

https://www.poz.com/article/biktarvy-effective-treating-hiv-tivicay-plus-epzicom

Best, Jim
« Last Edit: March 30, 2019, 11:58:09 pm by JimDublin »
HIV 101 - Everything you need to know
HIV 101
Transmission and Risks:
HIV Transmission and Risks
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

 


Terms of Membership for these forums
 

© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.